Ask The Doctor > Pending > Could i be pregnant?

Could i be pregnant?

Patient: -Is it possible that could i be pregnant if im on the implanon and taking the medication minocycline 100mg twice a dayi can tell my body is differenti’ve been having pregnancy symptoms such as:- nauseated ( no vomiting )- fatigue- my breast are bigger and very sensitive ; sometimes tingly- very gassy- lower back pains- breaking out- peeing more often-my emotions have been up and down- certain smells make me gag (never happened until now)-bad headachesi have took three pregnancy test all were negative.two were urine test and one blood test (at the er).i have had a history of miscarriages. for exaple in november of 2009 i though i was pg( i was on the depo shot) so i had took pg test which came back negative. i still couldnt get the thought that i was pg out of my head so i went to dee my gyn took blood test she said i was not pg. then about a month later i started my period i got really bad cramps so suvier i went to the er come to find out i was pregnant but lost it.i have been on the implanon for two years have not had any problems(untill now), also have not had a period sense i got the implanon. i have been feeling like this for about a month and a half now. im feeling the same way as i did when i was pg in 2009.please help me out

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment